# SDR REXA2019030300270

- Difficulty date: March 3, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 22,433 hours, 22,282 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008183
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AREA OF REAR PRESSURE BULKHEAD BY LBL 9.5 HAS A LARGE DENT. REPAIRED FS621 AFT PRESSURE BULKHEAD DENT @ LBL9 LWR AREA IAW REO 601R-53-61-68-78 OPERATIONAL CK OF CARGO BAY DOOR BALANCE SPRING C/W IAW AMM 52-31-08 NO DEFECTS NOTED.
